Minimal skew-product homeomorphisms and coalescence
Compositio Mathematica, Tome 22 (1970) no. 3, p. 283-288
@article{CM_1970__22_3_283_0,
     author = {Parry, William and Walters, Peter},
     title = {Minimal skew-product homeomorphisms and coalescence},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {22},
     number = {3},
     year = {1970},
     pages = {283-288},
     zbl = {0202.22601},
     mrnumber = {270358},
     language = {en},
     url = {http://www.numdam.org/item/CM_1970__22_3_283_0}
}
Parry, William; Walters, Peter. Minimal skew-product homeomorphisms and coalescence. Compositio Mathematica, Tome 22 (1970) no. 3, pp. 283-288. http://www.numdam.org/item/CM_1970__22_3_283_0/

H. Anzai [1] Ergodic skew-product transformations on the torus. Osaka Math. J. 3 (1951) 83-99. | MR 40594 | Zbl 0043.11203

H. Furstenberg [2] Strict ergodicity and transformations of the torus. Amer. J. Math. 83 (1961) 573-601. | MR 133429 | Zbl 0178.38404

F.J. Hahn AND W. Parry [3] Some characteristic properties of dynamical systems with quasi-discrete spectra. Math. Systems Theory 2.2 (1968) 179-190. | MR 230877 | Zbl 0167.32902

W. Parry [4] Compact abelian group extensions of discrete dynamical systems. Z. Wahrscheinlichkeitstheorie. 13 (1969) 95-113. | MR 260976 | Zbl 0184.26901

P.R. Halmos AND J. Von Neumann [5] Operator methods in classical mechanics II. Ann. Math. 43 (1942) 332-350. | MR 6617 | Zbl 0063.01888